# SDR CALA2023103103243

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,376 hours, 35,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT HATCH LH LOAD TRANSMITTING PROFIL CRACKED. DOT NO. 17-04 () REMOVED AND REPLACEMENT ANGLE AT LH FWD EMERGENCY EXIT HATCH AND MOBILE AT BFM ON NR#: 77106 APPLIED TOP COAT ON REPAIR PART I.A.W. SRM 51-42--11/001. DRAWI NG D52279020 AND SRM 51-75-12 AND SRM 551-72-11-911 ATTACHED FOR M 44-0008 EMP#: V937309 WORK ACCOMPLISHED AT ST ENGINEERING OF
